Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jan 30, 2013, 12:34 AM CST for 4 counties in Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 12:34 AM CST (06:34 UTC)
- Expired
- Jan 30, 2013, 6:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 53 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 508 m²/s²
- 0-3 km storm-relative helicity
- 586 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS54 KMEG 300634
FFWMEG
TNC047-069-075-167-301230-
/O.NEW.KMEG.FF.W.0009.130130T0634Z-130130T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1234 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 630 AM CST
* AT 1234 AM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 8896 3500 8964 3510 8965 3559 8949
3560 8947 3568 8946 3569 8944 3548 8908
3543 8908 3542 8898
$$1 follow-up statement
415
WGUS74 KMEG 301204
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
604 AM CST WED JAN 30 2013
TNC047-069-075-167-301215-
/O.CAN.KMEG.FF.W.0009.000000T0000Z-130130T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TN-HARDEMAN TN-HAYWOOD TN-TIPTON TN-
604 AM CST WED JAN 30 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
TIPTON...SOUTHERN HAYWOOD...WESTERN HARDEMAN AND FAYETTE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3501 8896 3500 8964 3510 8965 3559 8949
3560 8947 3568 8946 3569 8944 3548 8908
3543 8908 3542 8898
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 29, 5:58 PM CST, 6 hours 36 minutes earlier.
Area forecast discussion, Jan 29, 5:58 PM CST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CST TUE JAN 29 2013
.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/
DISCUSSION...
CURRENTLY...A COLD FRONT EXTENDS ACROSS EAST OKLAHOMA WITH A SOLID
LINE OF THUNDERSTORMS ALONG AND JUST AHEAD OF IT. OTHER
THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN HALF OF ARKANSAS.
CLOUDS HAVE BECOME MORE SCATTERED EAST OF THE MISSISSIPPI RIVER
OVER THE LAST FEW HOURS. SOUTHERLY WINDS HAVE INCREASED AND
TEMPERATURES ARE ABOVE 70 DEGREES AT MOST LOCATIONS.
TONIGHT...EXPECT THE COLD FRONT TO APPROACH THE WESTERN PART OF
OUR FORECAST AREA LATE THIS EVENING...MOVING THROUGH MOST OUR AREA
LATE TONIGHT AND CLEARING OUR EASTERN COUNTIES SHORTLY AFTER
DAYBREAK. THUNDERSTORMS WILL BE VERY LIKELY ALONG AND HEAD OF THE
FRONT TONIGHT WITH SOME STORMS SEVERE. MODELS STILL INDICATE
PLENTY OF INSTABILITY AND SHEAR WHICH WOULD FAVOR THE POTENTIAL FOR
DAMAGING WINDS...TORNADOES...AND HAIL. THE ONLY CAVEAT WHICH MIGHT
REDUCE THE RISK FOR SEVERE WEATHER IS THE SURFACE LOW RIDING ALONG
THE FRONT TO OUR NORTHWEST IS NOT VERY STRONG AND THIS COULD
LIMIT THE SHEAR AND REDUCE THE SEVERE WEATHER THREAT. WINDY
CONDITIONS ARE LIKELY AND THIS WILL SUPPORT THE CONTINUATION OF
THE WIND ADVISORY.
WEDNESDAY THROUGH SUNDAY...A MORE POLAR-LIKE AIRMASS WILL DOMINATE
OUR WEATHER AS AN UPPER TROUGH BECOMES MORE ESTABLISHED OVER THE
REGION. A REINFORCING COLD FRONT WILL MOVE THROUGH THURSDAY
EVENING PROVIDING A CHANCE OF LIGHT SNOW OR FLURRIES OVER PARTS OF
THE AREA FOLLOWED BY COLDER WEATHER FRIDAY. THE WEEKEND WILL BE A
LITTLE WARMER WITH A DEVELOPING SOUTHERLY WIND ON THE BACK SIDE OF
A POLAR HIGH. THERE IS A SMALL CHANCE OF RAIN SATURDAY AHEAD OF A
WEAK COLD FRONT SATURDAY NIGHT.
MONDAY THROUGH TUESDAY...THE UPPER FLOW WILL BECOME MORE ZONAL. A
RETURN FLOW OF MOISTURE WILL DEVELOP MONDAY WHICH WILL PROVIDE MORE
CLOUDS AND A CHANCE OF RAIN. ANOTHER COLD FRONT WILL MOVE THROUGH
MONDAY NIGHT FOLLOWED BY HIGH PRESSURE AND DRIER WEATHER TUESDAY.
SWC
&&
.AVIATION...
00Z TAF CYCLE
VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR CONDITIONS TONIGHT
AS A STRONG COLD FRONT MOVES THROUGH THE LOWER MISSISSIPPI VALLEY
AND SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF THE
FRONT. IFR CONDITIONS POSSIBLE WITHIN THUNDERSTORMS. BEST TIMING
FOR COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY BETWEEN
30/04-06Z AT JBR...30/06-08Z AT MEM...30/07-09Z AT MKL...AND
30/09-11 AT TUP. THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES.
SOUTH WINDS BETWEEN 15 TO 20 KTS WITH GUSTS AVERAGING AROUND 30
KTS WILL VEER WEST THEN NORTHWEST WITH COLD FRONTAL PASSAGE. VFR
CONDITIONS ANTICIPATED TO RETURN BY WEDNESDAY AFTERNOON.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 54 54 31 53 / 100 10 0 0
MKL 56 57 28 50 / 100 30 0 0
JBR 50 50 27 50 / 100 10 0 0
TUP 58 62 31 55 / 100 40 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TUNICA-YALOBUSHA.
WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CALHOUN-CHICKASAW-
ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.
TN...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 29, 11:00 AM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1100 AM CST TUE JAN 29 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1100 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE MIDSOUTH. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE THIS AFTERNOON THROUGH MIDNIGHT WEST OF THE MISSSISSIPPI RIVER...FROM 8 PM TO 2 AM NEAR THE MISSISSIPPI RIVER...AND FROM LATE EVENING THROUGH OVERNIGHT EAST OF THE MISSISSIPPI RIVER. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS AND TORNADOES...WITH A SECONDARY THREAT FOR LARGE HAIL. A WIND ADVISORY IS ALSO IN EFFECT ACROSS THE MIDSOUTH THROUGH TONIGHT DUE TO STRONG WINDS. REFER TO THE LATEST WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT. SWC
In the hours before
Special weather statement, Jan 29, 11:07 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1107 PM CST TUE JAN 29 2013 ARZ058-MSZ007-008-010>012-300545- PHILLIPS AR-TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-COAHOMA MS- 1107 PM CST TUE JAN 29 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1145 PM CST FOR... EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS... NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM 7 MILES NORTHWEST OF DUNDEE TO 5 MILES SOUTHWEST OF KINGS AT 1108 PM CST...MOVING EAST AT 40 MPH. PEOPLE IN COAHOMA...PANOLA...PHILLIPS...QUITMAN...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HELENA AND SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE...BEAVERDAM LAKE...FLOWER LAKE AND TUNICA LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3462 9059 3474 8985 3429 9006 3422 9075 TIME...MOT...LOC 0508Z 256DEG 35KT 3461 9050 3425 9065
Local storm report, Jan 29, 11:29 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 6 S MIDTOWN MEMPHIS 35.05N 89.98W
01/29/2013 E60.00 MPH SHELBY TN TRAINED SPOTTER
ESTIMATED GUST WITH HEAVY RAINS.
&&
TLSJRLocal storm report, Jan 29, 11:55 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG HOXIE 36.04N 90.98W
01/29/2013 LAWRENCE AR EMERGENCY MNGR
500 BLOCK. GUTTERS TORN FROM HOUSE. SMALL METAL BLDG
DESTROYED. SEVERAL 6 INCH DIAMETER TREES DOWN. NUMEROUS
LIMBS DOWN. POWER POLE PUSHED PARTWAY OVER. 40 PEOPLE
WITHOUT POWER.
1040 PM TSTM WND DMG 1 SSE JERICHO 35.27N 90.22W
01/29/2013 CRITTENDEN AR TRAINED SPOTTER
TELEPHONE POLE BROKEN IN HALF NEARLY HALFWAY UP POLE.
POWER LINES DOWN. AT INTERSECTION OF HWY 77 AND JAMES
MILL ROAD.
1100 PM FLASH FLOOD 7 W GERMANTOWN 35.09N 89.92W
01/29/2013 SHELBY TN TRAINED SPOTTER
WATER OVER TWO LANES AT GETWELL AND AMERICAN WAY.
1121 PM TSTM WND DMG BURLISON 35.56N 89.78W
01/29/2013 TIPTON TN TRAINED SPOTTER
TREE DOWN ON POWER LINES
&&
TLSJRLocal storm report, Jan 30, 12:03 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM FLASH FLOOD BURLISON 35.56N 89.78W
01/29/2013 TIPTON TN TRAINED SPOTTER
MORE THAN THREE INCHES OF WATER FLOWING ACROSS THE ROAD
AT ELM ST.
&&
SCHOTTLocal storm report, Jan 30, 12:17 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG TUNICA 34.69N 90.38W
01/29/2013 TUNICA MS EMERGENCY MNGR
POWERLINES AND TREES DOWN IN AND AROUND TUNICA.
&&
SCHOTTLocal storm report, Jan 30, 12:20 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM FLASH FLOOD 7 SW MIDTOWN MEMPHIS 35.06N 90.07W
01/30/2013 SHELBY TN PUBLIC
FLOODING ON POPLAR ROAD AND INTERNATIONAL PLACE. WATER
OVER ENTIRE INTERSECTION.
1209 AM FLASH FLOOD 2 W HORN LAKE 34.96N 90.07W
01/30/2013 DESOTO MS EMERGENCY MNGR
FLOODING NEAR WILL WAY CIRCLE AND 301 HWY IN HORN LAKE.
NORTH OF GOODMAN ROAD.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:55 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 65 min |
| Jan 29, 10:05 PM CST | Special Weather Statement | MEG | Shelby, Tipton | 25 min |
| Jan 29, 10:22 PM CST | Special Weather Statement | MEG | Lauderdale | 53 min |
| Jan 29, 10:31 PM CST | Flash Flood Warning | MEG | Lake | 3 hr |
| Jan 29, 10:31 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 59 min |
| Jan 29, 10:35 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 55 min |
| Jan 29, 10:48 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 57 min |
| Jan 29, 10:48 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 42 min |
| Jan 29, 11:28 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more | 47 min |
| Jan 29, 11:43 PM CST | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Lauderdale, Obion, Shelby and 1 more | 3 hr |
| Jan 30, 12:01 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale, Obion, Weakley | 44 min |
| Jan 30, 12:13 AM CST | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Henderson and 2 more | 47 min |
| Jan 30, 12:21 AM CST | Tornado Warning | MEG | Fayette, Hardeman | 39 min |
| Jan 30, 12:27 AM CST | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Gibson, Henderson, Henry, Weakley | 48 min |
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Henderson, McNairy, Madison | 64 min |
| Jan 30, 1:00 AM CST | Tornado Warning | MEG | Fayette, Hardeman | 30 min |
| Jan 30, 1:10 AM CST | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Madison | 6 hr |
| Jan 30, 1:33 AM CST | Tornado Warning | MEG | Carroll, Chester, Decatur, Henderson | 27 min |
| Jan 30, 1:35 AM CST | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 25 min |
| Jan 30, 1:44 AM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 61 min |
| Jan 30, 2:01 AM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 44 min |
| Jan 30, 2:09 AM CST | Tornado Warning | MEG | Hardin, McNairy | 51 min |
| Jan 30, 2:41 AM CST | Flash Flood Warning | MEG | Shelby | 3 hr |
| Jan 30, 3:00 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 15 hr |
| Jan 30, 4:50 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 15 hr |
| Jan 30, 4:55 AM CST | River Flood Advisory | MEG | Hardin | 50 hr |
| Jan 30, 6:11 AM CST | River Flood Warning | MEG | Obion, Weakley | 14 hr |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.